Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Discreteness of some continuous spectrum eigenfunction expansions


Authors: Don B. Hinton and Robert M. Kauffman
Journal: Proc. Amer. Math. Soc. 119 (1993), 235-243
MSC: Primary 34L10; Secondary 47A70, 47E05
MathSciNet review: 1174493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss replacing the integrals in continuous spectrum expansions by finite sums, in the special case of the Dirichlet problem for second-order ordinary differential operators on a half-line. The error is controlled in the operator norm of $ B(Y,Z)$, where $ Y$ and $ Z$ are natural Hilbert spaces for the problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34L10, 47A70, 47E05

Retrieve articles in all journals with MSC: 34L10, 47A70, 47E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1174493-5
PII: S 0002-9939(1993)1174493-5
Article copyright: © Copyright 1993 American Mathematical Society